# SDR USAA2013040900001

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 59,183 hours, 38,839 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0254
- Condition: Leaking
- Location: R2 Door
- Part time: 66,138 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT SERVICE DOOR (R2) ESCAPE SLIDE OPERATIONAL CHECK PER J/C 03L10025002, THE ESCAPE SLIDE DEPLOYED AS REQUIRED BUT FAILED TO HOLD PRESSURE DUE TO A LEAK AT SEAM.  MAINTENANCE REMOVED AND REPLACED THE AFT SERVICE DOOR (R2) ESCAPE SLIDE PER AMM 25-61-35-402-007.
